# SDR TRBA2008015

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 25,048 hours, 23,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1450
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND EMERGENCY LIGHT AT MAIN CABIN DOOR STEP INOPERATIVE.  REMOVED AND REPLACED MAIN CABIN DOOR EMERGENCY LIGHT ASSEMBLY IAW JIC NR 33-51-24.  OP CK GOOD IAW JIC NR 33-51-10.
